Couldn't find what you looking for?

TRY OUR SEARCH!

My wife is 47 years old and she is dealing with the early form of rheumatoid arthritis. Unfortunately, she can only subdue the symptoms with Cataflam, and from time to time she uses aspirin too. She says it helps when the pain is too strong. Anyway, lately she has been experiencing some health problems, increased sweating being the most frequent. Could that be an allergic reaction to acetylsalicylic acid?

Loading...

Well, that can be the reaction to aspirin but there is also one other possibility. That could be because of the Cataflam use, and even more possible if she is taking it for some longer period. She might try stopping using aspirin (it is not in her therapy so it is not a problem) and see what happens. If the sweating is gone, the problem is solved. If it continues then it is most probably Cataflam causing it.
Reply

Loading...

For your allergies including rheumatoid arthritis, you should find a doctor who utilizes the Bax 3000 laser machine. Your rheumatoid can be due to an allergy to a substance that you are unaware of. This machine measures your nerve system reaction and then reconditions your nerve system to no longer react to the substance. It works and has helped patients with RA and a lot of other symptoms. WHat do you have to lose? Go to youtube and put in Bax 3000 and watch testimonials. Or go to bioallergenix.com

It new and it eliminates allergies or the cause of symptoms. Good luck.
Reply

Loading...